Close

Please enter your ZIP code below:

Not for sale in the state of California. Please enter your zip code to proceed.

The product can't be delivered to California!

Coricidin HBP Nighttime MultiSymptom Liquid for People with High Blood Pressure - 12 Ounce

Coricidin HBP Nighttime MultiSymptom Liquid for People with High Blood Pressure - 12 Ounce

Regular price
$9.99
Sale price
$9.99
Regular price
$10.99
Sold out
Unit price
per 
Shipping calculated at checkout.

Coricidin HBP Nighttime MultiSymptom Liquid for People with High Blood Pressure - 12 Ounce

Description

According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Nighttime Multi-Symptom Liquid provide fast-acting relief for chest congestion & cough. It's the #1 brand of powerful cold medicine specially formulated for people with high blood pressure. *Based on unit sales.

  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure. *Based on unit sales.
  • Provides fast, powerful cold symptom relief for people with high blood pressure.
  • Relieves fever, runny nose, sneezing, cough, body aches & pains, headache, and sore throat.
  • Decongestant free
  • Comes in Liquid form

Made in United States

Active ingredients (in each 15 mL) Purpose Acetaminophen 325 mg, Dextromethorphan hydrobromide 15mg, Doxylamine succinate 6.25 mg
Inactive ingredients alcohol 10%, anhydrous citric acid, FD&C blue no.1, FD&C red no.40, flavor, high fructose corn syrup, polyethylene glycol, propylene glycol, purified water, saccharin sodium, sodium citrate
Directions
do not take more than directed  adults and children 12 years and over: take 30 mL in the dosing cup provided every 6 hours while symptoms last  do not exceed 120 mL (4 doses) in 24 hours, unless directed by a doctor  children under 12 years: ask a doctor Other information  each 15 mL contains: sodium 18 mg  store at 20º-25ºC (68º-77ºF)

Product image may differ from item received due to packaging update.